# SDR WX0A2024102832207

- Difficulty date: October 26, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N318NV
- Make and model: Airbus A319-111
- Aircraft serial: 2492
- Aircraft time: 53,219 hours, 32,429 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) FA'S IN AFT CABIN REPORT FAINT DIRTY SOCK ODOR APROXIMATELY  10MINS FROM LANDING, ODOR INCRESED SHORTLY BEFORE TOUCHDOWN.  / WHILE PERFORMING WEEKLY CHECK FOUND APU OIL LEAK AROUND THE AREA OF THE COMPRESSOR. PERFORMED LEVEL 3 TASK CARD ,WORK CARD # 21-000-03 OPS CHKS GOOD THIS CLEARS MEL 49-10-01A CAT C MDDR # 202387 PLACARDS REMOVED
